# SDR AALA20030677

- Difficulty date: June 22, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N218AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49168
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 392492
- Condition: Leaking
- Location: Anti-Skid Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS - FLT 1201 - EN ROUTE BOS-DFW, DURING CLIMB-OUT, RIGHT HYDRAULIC PRESSURE LOW LIGHT ILLUMINATED.  RIGHT HYDRAULIC SYSTEM HAD TOTAL LOSS OF FLUID, UNABLE TO RETRACT LANDING GEAR.  RETURNED BOS AND LANDED WITHOUT INCIDENT.  REPLACED ANTI-SKID CONTROL VALVE.  REPLACED RIGHT ENGINE DRIVEN HYDRAULIC PUMP AND ELECT HYDRAULIC PUMP AS PRECAUTIONARY.  REPLACED RIGHT ENGINE AND RIGHT HYDRAULIC SYSTEM FILTERS.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
